Importance: Use of systemic therapies for moderate to severe psoriasis in children is increasing, but comparative data on their use and toxicities are limited. Objective: To assess patterns of use and relative risks of systemic agents for moderate to severe psoriasis in children. Design, Setting, and Participants: A retrospective review was conducted at 20 centers in North America and Europe, and included all consecutive children with moderate to severe psoriasis who used systemic medications or phototherapy for at least 3 months from December 1, 1990, to September 16, 2014. Main Outcomes and Measures: The minimal core data set included age, sex, severity of psoriasis, systemic interventions, monitoring, adverse events (AEs), and reason for discontinuation. Results: For 390 children (203 girls and 187 boys; mean [SD] age at diagnosis, 8.4 [3.7] years) with psoriasis who used 1 or more systemic medications, the mean interval between diagnosis and starting systemic therapy was 3.0 years. Methotrexate was used by 270 patients (69.2%), biologic agents (primarily etanercept) by 106 (27.2%), acitretin by 57 (14.6%), cyclosporine by 30 (7.7%), fumaric acid esters by 19 (4.9%), and more than 1 medication was used by 73 (18.7%). Of 270 children taking methotrexate, 130 (48.1%) reported 1 or more AEs associated with methotrexate, primarily gastrointestinal (67 [24.8%]). Folic acid 6 days per week (odds ratio, 0.16; 95% CI, 0.06-0.41; P < .001) or 7 days per week (OR, 0.21; 95% CI, 0.08-0.58; P = .003) protected against gastrointestinal AEs more than once-weekly folic acid, regardless of the total weekly dosage. Methotrexate-associated hepatic transaminase elevations were associated with obesity (35 of 270 patients [13.0%]), but a folic acid regimen was not. Injection site reactions occurred in 20 of 106 patients (18.9%) treated with tumor necrosis factor inhibitors, but did not lead to discontinuation of treatment. Having 1 or more AEs related to medication, gastrointestinal AE, laboratory abnormality, or AE leading to discontinuation of the drug was more likely with methotrexate than tumor necrosis factor inhibitors, but having 1 or more infections related to medication (predominantly upper airway) was less likely. Six patients developed a serious treatment-related AE (methotrexate, 3; fumaric acid esters, 2; and adalimumab, 1), but methotrexate and biologic agents were taken for a mean duration that was 2-fold greater than the mean duration for cyclosporine or fumaric acid esters. No patient developed tuberculosis or a malignant neoplasm. Conclusions and Relevance: Medication-related AEs occur less often with tumor necrosis factor inhibitors than with methotrexate. Folic acid administration 6 or 7 times per week protected more against methotrexate-induced gastrointestinal AEs than did weekly administration. A prospective registry is needed to track the long-term risks of systemic agents for pediatric psoriasis.